# SDR 99T64R703EWA

- Difficulty date: December 13, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 110660600003
- Condition: Damaged
- Location: Cargo Wall
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, REPLACED GIL-LINER FROM STATION 8 TO REAR PRESSURE BULKHEAD.  INSTALLED NEW GIL-LINER AND SPLICE STRIPS PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/30/99.  (M)
